Alert archive / Nebraska / Flash Flood Warnings in 2009

Flash Flood Warning 25, NWS Cheyenne, WY

September 6, 2009Kimball County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Sep 6, 2009, 6:23 PM MDT for Kimball County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2009, 6:23 PM MDT (00:23 UTC)
Expired
Sep 6, 2009, 9:02 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 108 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 7:27 PM MDTFLASH FLOOD12 S Kimball, NEWATER OVER ROAD AND WASH OUTS ON COUNTY ROAD 14

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2597 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 070023
FFWCYS
NEC105-070430-
/O.NEW.KCYS.FF.W.0025.090907T0023Z-090907T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
623 PM MDT SUN SEP 6 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA

* UNTIL 1030 PM MDT

* AT 621 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. THREE TO FOUR INCHES OF RAIN HAS OCCURRED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
  OF SOUTHEASTERN KIMBALL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4119 10338 4101 10339 4101 10373 4117 10373

$$

JG
2 follow-up statements
817 
WGUS75 KCYS 070131
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT SUN SEP 6 2009

NEC105-070430-
/O.CON.KCYS.FF.W.0025.000000T0000Z-090907T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL NE-
731 PM MDT SUN SEP 6 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN KIMBALL
COUNTY UNTIL 1030 PM MDT...

AT 727 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING ALONG COUNTY ROAD 14 EAST OF HIGHWAY 71. 
COUNTY ROAD 14 HAS WASH OUTS IN TWO DIFFERENT AREAS AND COUNTY ROAD 
WORKERS HAVE BEEN CALLED OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4119 10338 4101 10339 4101 10373 4117 10373

$$

JG
966 
WGUS75 KCYS 070302
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT SUN SEP 6 2009

NEC105-070317-
/O.CAN.KCYS.FF.W.0025.000000T0000Z-090907T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL NE-
902 PM MDT SUN SEP 6 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
KIMBALL COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4119 10338 4101 10339 4101 10373 4117 10373

$$

JG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 2:22 PM MDT, 4 hours 1 minute earlier.

Area forecast discussion, Sep 6, 2:22 PM MDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
222 PM MDT SUN SEP 6 2009

.SHORT TERM...TONIGHT THROUGH TUESDAY...
SHOWERS AND THUNDERSTORMS WERE SCATTERED IN COVERAGE EARLY THIS
AFTERNOON ALONG AND WEST OF INTERSTATE 25.  THE ACTIVITY WAS MOST
WIDESPREAD IN WESTERN LARAMIE COUNTY AND SOUTHERN PLATTE COUNTY AS
OF 1930Z.  PRECIPITABLE WATER VALUES ARE AROUND AN INCH OVER THE
EAST PART OF THE CWA CURRENTLY AND STORMS ARE SLOW MOVING...SO MAIN
THREAT WILL CONTINUE TO BE HEAVY RAINFALL THROUGH THE EVENING.  THE
SHOWERS AND STORMS WERE TRIGGERED BY A SHORTWAVE TROUGH ENTERING
EASTERN WYOMING EARLY THIS AFTERNOON.  THE SHORTWAVE TROUGH WILL
MOVE EAST OF THE CWA BY 04Z.  A WEAKER CAP THAN THE PAST FEW DAYS IS
PRESENT OVER MUCH OF THE PANHANDLE...ESPECIALLY EASTERN SECTIONS AND
SHOULD LIMIT STORM COVERAGE AND INTENSITY AS THE SHORTWAVE TROUGH
MOVES EAST.  AFTER THE ACTIVTY ENDS BY LATE EVENING...THE CLOUDS
WILL DECREASE IN MOST AREAS.  ONCE AGAIN LATER TONIGHT THROUGH MID
MORNING MONDAY...LOW CLOUDS AND FOG WILL DEVELOP OVER MAINLY THE
SOUTHERN PANHANDLE IN THE MOIST BOUNDARY LAYER.  THE ATMOSPHERE IS
SLIGHTLY DRIER FOR MONDAY AND DYNAMICS WILL BE MUCH LESS THAN
TODAY.  HOWEVER...AHEAD OF SURFACE LOW PRESSURE AND A COLD FRONT...A
LOW PRESSURE TROUGH WILL BE ALONG THE EASTERN WYOMING BORDER AND
WILL AID IN STORM INITIATION.  THE FRONT WILL BE OVER THE NORTH
PART OF THE CWA BY 00Z TUESDAY AND HANG UP THERE UNTIL IT MOVES
EAST ACROSS THE CWA ON TUESDAY.  THE CURRENT PACIFIC NORTHWEST
UPPER LOW WILL MOVE EAST AND SLOWLY FILL...CROSING THE NORTHERN
ROCKIES AND HIGH PLAINS ON TUESDAY.  THAT FEATURE HELPS TO PUSH
THE FRONT ACROSS THE CWA FROM WEST TO EAST ON TUESDAY.  MODELS ALL
DEPICT BOUNDARY LAYER UPSLOPE WIND FLOW BEHIND THE FRONT TUESDAY
AFTERNOON AS SURFACE LOW PRESSURE DEVELOPS OVER COLORADO.  WILL
KEEP SOME SHOPWERS OVER THE FAR NORTH PART OF THE CWA MONDAY NIGHT
AND TUESDAY MORNING...WITH SHOWERS AND STORMS SHIFTING TO THE
SOUTHEAST PART OF THE CWA TUESDAY AFTERNOON.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
BOTH GFS AND ECMWF SHOW THAT A BRIEF UPPER RIDGE WILL MOVE ACROSS
THE CWA WED WHICH WILL RESULT IN DRY CONDITIONS FOR THE AREA.  ON
THUR THE FLOW ALOFT BECOMES NW AS AN UPPER TROUGH BEGINS TO DIG INTO
THE NORTHERN PLAINS.  FOR FRI AND SAT...BOTH MODELS SHOW NORTHERLY
CYCLONIC FLOW OVER THE FORECAST AREA AS A STRONG UPPER LOW DEVELOPS
IN SOUTHERN CANADA AND MOVES DOWN TO THE CENTRAL MISSISSIPPI
VALLEY.  THE GFS SHOWS THE ASSOCIATED COLD FRONT MOVING ACROSS THE
CWA FRI MORNING AND THIS IS REFLECTED IN THE MOS GUIDANCE SHOWING
MUCH COOLER TEMPS FOR THE WEEKEND.  THE ECMWF MOVES THE FRONT
THROUGH THE AREA FRI NIGHT/SAT MORNING.  FINALLY ON SUN... THE UPPER
FLOW BECOMES NW AS THE UPPER LOW MOVES INTO THE MIDWEST.  WENT DRY
AND NEAR NORMAL TEMPERATURES THROUGH THE EXTENDED PERIOD...BUT LATER
SHIFTS MAY HAVE TO INTRODUCE POPS AND COOLER TEMPS INTO THE LATER
PERIODS BASED ON TRACK OF THE UPPER LOW IN FUTURE MODEL RUNS.

&&

.AVIATION...
IFR CEILINGS AND VISIBILITIES IN FOG WILL AGAIN DEVELOP OVER MAINLY
THE SOUTHERN PANHANDLE AFTER 09Z AND CONTINUE THROUGH 15Z MONDAY.
OTHERWISE...VFR CONDITIONS ARE EXPECTED OVER THE CWA THROUGH
TUESDAY.  SHOWERS AND THUNDERSTORMS WILL BE SCATTERED OVER ALL BUT
THE FAR EAST PART OF THE CWA THROUGH THIS EVENING.  THE STRONGER
STORMS WILL HAVE MVFR CEILINGS AND VISIBILITIES IN RAIN ASSOCIATED.
SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS WILL AGAIN BE
OVER MUCH OF THE CWA ON MONDAY AND OVER THE SOUTHEAST PART OF THE
CWA ON TUESDAY.  THE ATMOSPHERE LOOKS TO BE SLIGHTLY DRIER ON THOSE
DAYS WHEN COMPARED TO TODAY AND LOWER CEILINGS AND VISIBILITIES
WITH THE ACTIVITY WILL NOT BE AS COMMON.  A COLD FRONT WILL ENTER THE
NORTH PART OF THE CWA ON MONDAY AND THEN MOVE THROUGH THE REST OF THE
CWA ON TUESDAY AND WILL PRODUCE A WIND SHIFT AT THE SURFACE.

&&

.FIRE WEATHER...
A SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
MUCH OF THE CWA THROUGH THE EVENING.  SOME OF THE STORMS HAVE
PRODUCED HEAVY RAINFALL OF OVER AN INCH.  THE HUMIDITY RECOVERY WILL
BE BETTER TONIGHT THAN IN PAST NIGHTS OVER THE WEST PART OF THE CWA.
THE LOWER LEVELS OF THE ATMOSPHERE WILL DRY SOME ON MONDAY IN
ADVANCE OF A COLD FRONT.  EVEN SO...MINIMUM RELATIVE HUMIDITY
VALUES WILL BE BETWEEN 20 AND 30 PERCENT IN THE WEST PART OF THE
CWA AND HIGHER IN THE EAST.  SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE OVER THE CWA MONDAY AFTERNOON AND EVENING AS WELL AND
TEMPERATURES WILL BE JUST A BIT ABOVE NORMAL.  THE COLD FRONT WILL
ENTER THE NORTH PART OF THE CWA MONDAY MORNING AND THEN REMAIN
NEARLY STATIONARY UNTIL IT MOVES ACROSS THE ENTIRE CWA FROM WEST TO
EAST ON TUESDAY.  THE PRECIPITATION WILL SHIFT TO MAINLY THE
SOUTHEAST PART OF THE CWA ON TUESDAY AFTERNOON.  DRIER AIR WILL
RETURN TO THE CWA LATER IN THE WEEK.  ANOTHER COLD FRONT MOVES
ACROSS THE REGION THURSDAY NIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND/KMD
Hazardous weather outlook, Sep 6, 10:17 AM MDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 AM MDT SUN SEP 6 2009

NEZ001>003-019>021-054-055-WYZ059>070-071215-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1017 AM MDT SUN SEP 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
WITH THE MAJORITY OF ACTIVITY OVER THE MOUNTAINS AND NEARBY AREAS.
SOME OF THE STORMS WEST OF THE LARAMIE RANGE WILL PRODUCE WINDS
GUSTING UP TO 40 MPH. HEAVY RAINFALL FROM SOME OF THE STORMS WILL BE
POSSIBLE IN THE SOUTHERN LARAMIE RANGE EASTWARD TO KIMBALL. THE
ACTIVITY WILL MOVE SLOWLY TO THE NORTHEAST AND WILL PERSIST UNTIL
SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE MONDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Sep 6, 3:50 PM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT SUN SEP 6 2009

NEZ019-020-054-WYZ059-060-062>070-070000-
SCOTTS BLUFF-BANNER-KIMBALL-CONVERSE-NIOBRARA-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
KIMBALL...DOUGLAS...GLENROCK...LUSK...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
350 PM MDT SUN SEP 6 2009

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE SLOWLY TO THE
NORTHEAST THROUGH THE DINNER TIME HOUR. THE MAIN CONCERN WITH
THESE SLOW MOVING STORMS WILL BE SOME HEAVY RAINFALL
ACCUMULATIONS. SOME AREAS MAY RECEIVE BETWEEN ONE HALF AND ONE
INCH OF RAIN IN AN HOUR.
Special weather statement, Sep 6, 4:39 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT SUN SEP 6 2009

NEZ020-054-055-062315-
BANNER-CHEYENNE-KIMBALL-
439 PM MDT SUN SEP 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL...NORTHWESTERN
CHEYENNE AND SOUTHEASTERN BANNER COUNTIES UNTIL 545 PM MDT...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF OLIVER RESERVOIR...OR 8 MILES
NORTHWEST OF KIMBALL...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

GRIFFITH
Special weather statement, Sep 6, 4:42 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT SUN SEP 6 2009

WYZ060-062345-
NIOBRARA-
442 PM MDT SUN SEP 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR NIOBRARA COUNTY UNTIL 545 PM
MDT...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF KEELINE...OR 15 MILES SOUTHWEST
OF LUSK.  ANOTHER STRONG THUNDERSTORM WAS LOCATED ABOUT 35 MILES
NORTHWEST OF LUSK.  BOTH OF THESE STORMS WERE MOVING NORTHEAST AT 15
MPH.

SMALL HAIL...BETWEEN A HALF INCH AND ONE INCH OF RAIN AND BRIEF
GUSTY WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

JLH
Special weather statement, Sep 6, 5:31 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
531 PM MDT SUN SEP 6 2009

NEZ054-070000-
KIMBALL-
531 PM MDT SUN SEP 6 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIMBALL COUNTY UNTIL 600
PM MDT...

AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF KIMBALL AIRPORT...OR 10 MILES
SOUTH OF KIMBALL...MOVING EAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 17 AND
27.

GRIFFITH
Local storm report, Sep 6, 5:59 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT SUN SEP 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             8 SSW KIMBALL           41.13N 103.72W
09/06/2009  E0.50 INCH       KIMBALL            NE   PUBLIC

            MOST PEA SIZE. HAIL COVERED GROUND.

&&

GRIFFITH
Local storm report, Sep 6, 6:08 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
608 PM MDT SUN SEP 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             12 S KIMBALL            41.06N 103.66W
09/06/2009  E0.75 INCH       KIMBALL            NE   EMERGENCY MNGR

&&

GRIFFITH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:50 PM MDTSevere Thunderstorm WarningCYSBox Butte25 min
Sep 7, 3:05 PM MDTSevere Thunderstorm WarningCYSBox Butte36 min

Nearby

Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.